Open Access
Translator Disclaimer
2002 Nodal solutions to a class of nonstandard superlinear equations on $\Bbb R^N$
Monica Conti, Susanna Terracini, Gianmaria Verzini
Adv. Differential Equations 7(3): 297-318 (2002). DOI: 10.57262/ade/1356651827

Abstract

We investigate the existence of sign-changing radial solutions for a class of singular equations: $$ -\Delta u(x)+ b(|x|)u(x) = |u(x)|^{\theta-1}u(x)+h(|x|)\hspace{1cm}x\in\mathbb R^N $$ where $b(|x|)$ may change sign and behaves like $|x|^{-\alpha}$ at infinity for some $\alpha\in(0,2)$, and $\theta>1$.

Citation

Download Citation

Monica Conti. Susanna Terracini. Gianmaria Verzini. "Nodal solutions to a class of nonstandard superlinear equations on $\Bbb R^N$." Adv. Differential Equations 7 (3) 297 - 318, 2002. https://doi.org/10.57262/ade/1356651827

Information

Published: 2002
First available in Project Euclid: 27 December 2012

zbMATH: 1126.35316
MathSciNet: MR1867689
Digital Object Identifier: 10.57262/ade/1356651827

Subjects:
Primary: 35J60
Secondary: 34B15 , 35B05 , 47J30 , 58E05

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.7 • No. 3 • 2002
Back to Top